MAUDE Adverse Event Report: AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER
Catalog Number 1012279-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The additional 4.5 x 12 mm trek device is being filed under separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the left anterior descending (lad) coronary artery.Reportedly, two 4.5 x 12 mm trek balloons ruptured at 8 atmospheres (atms) during the 1st inflation.There had been no resistance noted during advancement of the trek balloon catheters.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7037643
Report Number2024168-2017-09031
Device Sequence Number1423918
Product Code LOX
UDI-Device Identifier08717648138751
UDI-Public08717648138751
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue Number1012279-12
Device Lot Number51112G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2017
Initial Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1